RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2015, Volume 51, Number 4, Pages 481–494 (Mi de1)  

This article is cited in 2 scientific papers (total in 2 papers)

Solution of a mixed boundary value problem for the biharmonic equation with finite weighted Dirichlet integral

H. A. Matevosyanabc

a Graduate School of Science at MFUA
b V.A. Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia
c Moscow University of Finance and Law, Moscow, Russia

DOI: https://doi.org/10.1134/S0374064115040068


English version:
Differential Equations, 2015, 51:4, 487–501

Bibliographic databases:

Document Type: Article

Linking options:
  • http://mi.mathnet.ru/eng/de1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. H. A. Matevossian, “On Solutions of the Neumann Problem for the Biharmonic Equation in Unbounded Domains”, Math. Notes, 98:6 (2015), 990–994  mathnet  crossref  crossref  mathscinet  isi  elib
    2. H. A. Matevossian, “Mixed Dirichlet–Steklov problem for the biharmonic equation in weighted spaces”, J. Math. Sci. (N. Y.), 234:4 (2018), 440–454  mathnet  crossref
  • Number of views:
    This page:71

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019